# SDR IPXA2023112142140

- Difficulty date: October 12, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 63,595 hours, 20,893 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* L/H LEADING EDGE SLAT #6 DAMAGED. METAL TRIM PIECE FROM WING EMBEDDED IN SLAT CAUSING CRACK***SM80/LMX6***HGR*** LEFT WING NO. 6 SLAT CLOSURE PANEL CRACK REPAIR. FOLLOW ON ACTION. COMPLETED EO-88445-REQ3
